Exact binomial confidence intervals for the relative risk in follow-up studies with sparsely stratified incidence density data

Guess, Harry A., Lydick, Eva G., Small, Robert D., Miller, Linda P. . American Journal of Epidemiology 1987. 125 :340-347

Locate this article in:

Bibtex

@article{CIS-72103,
  Author = {Guess, Harry A. and Lydick, Eva G. and Small, Robert D. and Miller, Linda P.},
  Title = {Exact binomial confidence intervals for the relative risk in follow-up studies with sparsely stratified incidence density data},
  Journal = {American Journal of Epidemiology},
  Volume = {125},
  Year = {1987},
  Pages = {340--347},
  Keywords = {Computer program}
}

Similar articles